# SDR SIMA981661

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7053799381
- Condition: Corroded
- Location: Bs 297-307
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SEAT TRACK AT FS 297 TO FS 307 BL 0 CORRODED BEYOND LIMITS.  REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED REPAIRED SECTION IAW SRM 51-20-50.  (M)
